# SDR SWI20240311000194

- Difficulty date: December 30, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Grooved
- Location: Lt Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-1 HAS GROOVE IN INBOARD TRACK AS MARKED   (C-CHECK RO 3/10/2024)   COMPLIED WITH ALL STEPS OF REO 670-57-42-1479 REV -A DATED: 2024-02-27, DISPOSITION FOR BLENDED GOUGE DAMAGE TO SLAT TRACK 1-1, LHS. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. OPS CHECK GOD AT THIS TIME.
